Computational bifurcation of periodic solutions in systems with symmetry

M. Dellnitz, IMA Journal of Numerical Analysis 12 (1992) 429–455.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
IMA Journal of Numerical Analysis
Volume
12
Issue
3
Page
429-455
LibreCat-ID

Cite this

Dellnitz M. Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis. 1992;12(3):429-455. doi:10.1093/imanum/12.3.429
Dellnitz, M. (1992). Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis, 12(3), 429–455. https://doi.org/10.1093/imanum/12.3.429
@article{Dellnitz_1992, title={Computational bifurcation of periodic solutions in systems with symmetry}, volume={12}, DOI={10.1093/imanum/12.3.429}, number={3}, journal={IMA Journal of Numerical Analysis}, author={Dellnitz, Michael}, year={1992}, pages={429–455} }
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis 12, no. 3 (1992): 429–55. https://doi.org/10.1093/imanum/12.3.429.
M. Dellnitz, “Computational bifurcation of periodic solutions in systems with symmetry,” IMA Journal of Numerical Analysis, vol. 12, no. 3, pp. 429–455, 1992.
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis, vol. 12, no. 3, 1992, pp. 429–55, doi:10.1093/imanum/12.3.429.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar